PubMed · 4054493
[Hypertrophic gingivitis caused by verapamil].
Abstract
We observed gingival hyperplasia, similar clinically to the hyperplasia caused by diphenylhydantoin during the last 11 months in two patients treated by verapamil, suffering from angina pectoris pains. In Case I discontinuation of the calcium antagonist resulted in marked regression of the gingival hyperplasia. Evidence points to a strong relationship between the gingival hyperplasia and the administration of verapamil. Further studies are required to confirm definitively the relationship between the administration of verapamil and gingival hyperplasia, its incidence, and the correlation with local factors.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
G Cucchi, S Giustiniani, F Robustelli. 1985. [Hypertrophic gingivitis caused by verapamil].. https://pubmed.ncbi.nlm.nih.gov/4054493/
Cite the original work for its findings. Save a collection to share your selection of sources.